Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
135 Doctors are Online

Have low BP, treated with Atenalol also have Anginaa. Ears have become blocked. Normal?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2007
Answered : 1649 Questions
I have low blood pressure, treated with Atenalol...because I also have Angina....suddenly my ears have both
become blocked & my head does not feel normal..any advice?
Posted Tue, 24 Sep 2013 in Hypertension and Heart Disease
Answered by Dr. Lohit K 1 hour later

Thanks for using XXXXXXX

Yes, atenolol is given for hypertension and also for angina. This will reduce BP by reducing the cardiac work. Blocked sensation and uneasy feeling may be due to low blood pressure; since you already have hypotension (low blood pressure) atenolol may have further lowered it and induced this problem.

Besides the low blood pressure, patients with anemia, nose and ear conditions also face similar symptoms.

Therefore in this circumstance, I would recheck your blood pressure. If that is very low, I would adjust atenolol dosage to maintain blood pressure. Despite the changes if blood pressure remain low, I would gradually replace atenolol with other beta blocker with intrinsic activity. I would also check your blood hemogram and ear/nose for other causes.

Please get your blood pressure checked at the earliest. You can act according as describe above.

Hope this clarified your query. Feel free to ask any related query and I will be glad to answer them.

Wish you good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor